# SDR REXA2024050200366

- Difficulty date: March 13, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,593 hours, 16,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD EMERGENCY EXIT DOOR - CRACK ON BASE OF FORMER. COMPLIED WITH ALL STEPS AND ATTACHED FINAL SIGNED EA CRJ952-16235 REV - - DATED 3/23/2024
